MathSciNet Relay Station
MathSciNet bibliographic data
MR2471609 65J22 (47J25 65J20)
Jin, Qinian; Tautenhahn, Ulrich On the discrepancy principle for some Newton type methods for solving nonlinear inverse problems. Numer. Math. 111 (2009), no. 4, 509–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement